# SDR AWXA960358

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7820 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM UPPER CHORD UPPER SURFACE BS 947.5, WL 208, LBL 4 TO LBL 8.  REMOVED DAMAGED AREA AT BS 947.5, WL 208, LBL 4 - LBL 8.  FABRICATED AND INSTALLED REPAIR PARTS FROM BS 947.5, WL 208, LBL 4-RBL 65 IAW SRM 53-00-51.  (M)
